MAUDE Adverse Event Report: EDWARDS LIFESCIENCES EVOQUE TRICUSPID VALVE REPLACEMENT SYSTEM; PERCUTANEOUSLY DELIVERED PROSTHESES AND TRICUSPID VALVES

EDWARDS LIFESCIENCES EVOQUE TRICUSPID VALVE REPLACEMENT SYSTEM; PERCUTANEOUSLY DELIVERED PROSTHESES AND TRICUSPID VALVES
Model Number 9850EV56US
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/19/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Edwards received notification of a transcatheter tricuspid valve replacement (ttvr) procedure involving the evoque system.During the procedure, a pigtail was used to place the wire.At one point, the maneuvers on the delivery system were not translating properly and we were stuck posteriorly, but we were able to get centered and coaxial prior to deployment.Once the valve was deployed, the valve canted slightly anterior septal, but the valve was stable with trace paravalvular leak (pvl)/diastolic competitive flow found on the septal side.The patient had a follow-up transthoracic echo (tte) a few hours after the procedure, and the valve canted even more on the anterior side, causing a severe pvl shown by color doppler on tte and tee.A 29 mm sapien valve was successfully implanted within the 56 mm evoque valve to restabilize the valve, and most of the pvl was sealed.There was appropriate volume optimization the day of the procedure.There was nothing to note with respect to patient anatomy that impacted the sealing.There was no patient injury due to this event and the patient was reported to be in stable condition.The reported potential root cause of the event was that the system became stuck in the posterior position and was maneuvered into the anterior space, which may have resulted in unintended contact with anatomy.Device movements did not translate as expected due to this obstruction; advancing or retracting caused pivoting and increased trajectory rather than positional movement.Tilting maneuvers were used to align the anterior portion of the valve at the hinge point during anatomical contact.The valve appeared appropriately positioned prior to deployment.During removal of primary flexes and delivery system extraction, initial attempts were ineffective.Kinking of the outer capsule was observed, and slight retraction caused the delivery system to move anteriorly abruptly.The valve was not impacted during this process.
 
Additional Manufacturer Narrative
The manufacturer's investigation is ongoing and a follow-up report will be submitted when the investigation is complete.
 
Additional Manufacturer Narrative
The following sections were updated/corrected/added: b4, g3, g6, h2, h6, and h11.Additional type of investigation codes that were unable to be added in h6: analysis of images.The complaint for malposition - valve migrates from deployment position was confirmed with empirical evidence.The device history record review was completed, and this device passed all manufacturing and sterilization inspections.No nonconformances related to the complaint event were identified.Available information suggests that interaction with sub valvular structures likely contributed to the reported event.Imaging review showed the anterior aspect of the valve appearing more ventricular.However, no procedural tee was provided to assess procedural workflow and valve positioning prior to release.Since no manufacturing non-conformances were found and no labeling, training, or ifu deficiencies were identified, no preventative or corrective actions were required.

Brand Name
EVOQUE TRICUSPID VALVE REPLACEMENT SYSTEM
Common Device Name
PERCUTANEOUSLY DELIVERED PROSTHESES AND TRICUSPID VALVES
Manufacturer (Section D)
EDWARDS LIFESCIENCES
1 edwards way
irvine CA 92614
Manufacturer (Section G)
EDWARDS LIFESCIENCES
1 edwards way
irvine CA 92614
Manufacturer Contact
cassandra
1 edwards way
irvine, CA 92614
5743778277
MDR Report Key23769834
Report Number2015691-2025-09918
Device Sequence Number21268001
Product Code NPW
UDI-Device Identifier00690103219074
UDI-Public(01)00690103219074(17)261118(11)241118
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P230013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number9850EV56US
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/19/2025
Supplement Date Received by Manufacturer01/16/2026
Initial Report FDA Received Date12/10/2025
Supplement Report FDA Received Date01/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/18/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR
Patient SexFemale
Patient Weight46 KG